CLL Support Association
10,576 members16,429 posts

Effect of Ibrutinib on Hormones

I am noticing hormonal imbalance in body after use of Ibnutrib for ard 1 year or so, in terms of some times higher testrones and after 4-5 days higher Estrogens.

Has any one else felt same, as my Haemotologist says complete side effect of this medicine , fairly new, is not fully understood yet.

5 Replies
oldestnewest

Hi Anilbhard,

I’m sure people who have experience of this problem will be along to advise shortly but in the meantime I’ve taken the liberty of correcting your title spelling and some wording so the post is more clearly understood.

I also deleted your duplicate post.

Regards,

Newdawn

1 like
Reply

Thank you

Reply

I have been on ibrutinib for 4 1/2 years now and am not aware of my hormones fluctuating. How are yours being measured? Often enough to notice a pattern? Are they being measured for another condition you are being followed for? Sorry if my questions are too personal, but this is rather interesting.

Reply

Thanks. But I am feeling various changes — never experienced before I started on Ibnutrib . Basically feel changes in my mental and changes physically.

I am confused.

Reply

I know one of the things that I did was get hooked up with a social worker at the hospital. I found her to be a fantastic resource. I also got acquainted with the Nurse Practitioner at the cancer center because I find it easier to talk to women than men, even though I really like my doctor. I also joined a support group hosted by the Leukemia Lymphoma Society which meets monthly. This has been invaluable for several reasons, it's led by both a social worker and a nurse practitioner (neither of the ones I mentioned above) and the members so welcoming and experienced. We've been meeting for many years now. I hope this helps.

Reply

You may also like...